# SDR REXA201100220

- Difficulty date: April 7, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 18,030 hours, 15,576 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED VISUAL SMOKE IN LAV, ABORTED TAKEOFF AT 120 KTS.  PERFORMED EMERGENCY EVACUATION ON RUNWAY.  AIRCRAFT CURRENTLY OUT OF SERVICE FOR WORKSCOPE COMPLETION.
